# SDR QXEA0000936

- Difficulty date: April 5, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11169
- Aircraft time: 34,740 hours, 43,383 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Seat 2b
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BOI - EVACUATION LIGHT ON SEAT 2B INOP.  REPAIRED BROKEN WIRE AT CONNECTOR UNDER SEAT 2A.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
